# SDR SIMA20140930001

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 28,515 hours, 24,912 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02086480
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ABOVE 80 KNOTS HIGH SPEED ABORT FOR IAS FLAG DIFFERENCE OF 10 KNOTS.  R & R NR 1 ADC IAW AMM 34-15-01, 34-13-00 & 34-15-00.  LEAK & OPERATIONAL CHECKED GOOD.  ACFT IS COMPLIANT FOR CONTINUED CAT 11 OPERATIONS.  ACFT IS RVSM ELIGIBLE IAW MEL 34-52.
